# SDR HNAA2023021500047

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 51,172 hours, 48,253 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  639     36-11  2907393  14FEB23  CLT  CLOSE
      ON TAKE OFF ROLL RECIEVED HS VLV FAIL ON EICAS. DID NOT KNOW WHICH SIDE SUSPECT ENGINE 2.
                                          30123    00 AKR
FACT  14FEB23  19:29  CLT
            UPON ARRIVAL TO AIRCRAFT NO CMC OR RELATING FAILURE EICAS MSGS WERE DISPLAYED. PERFORMED OPS CHECK ON 1 AND 2 ENG IAW AMM 36-11-07-700-801-A OPS CHECK GOOD. A/C OK FOR SERVICE.
